Long QT Syndrome

What drugs cause this?


by User51079


1 Answers


The intake of certain medications can prolong the QT intervals. These medications include certain antibiotics, antidepressants, cholesterol-lowering agents, diuretics, antipsychotics, antifungal medications, antihistamine, oral hypoglycemic and some heart medications. Researchers have identified that people who suffer from drug-induced LQTS are genetically predisposed or at risk of LQTS when exposed to certain drugs. For further information have a look here: https://www.symptoma.com/en/info/long-qt-syndrome

by Guest

Answer

2500 Characters left Format the text using: # Heading, **bold**, _italic_. HTML code is not allowed.
By publishing this answer you agree to the TOS and Privacy policy.
• Respect your own and other people's privacy, never post full names or contact information.
• Inappropriate answers will be deleted.
Answers: 1



Related Questions